IIUM Repository

Items where Author is "Jamal Ibrahim, Daoud"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 8.


Bougoffa, Lazhar and Jamal Ibrahim, Daoud (2011) On opial type inequalities with nonlocal conditions and applications. Kyungpook Mathematical Journal, 51 (2). pp. 165-175. ISSN 1225-6951

Shuriye, Abdi Omar and Jamal Ibrahim, Daoud (2010) Islamic perspective of quality administration. Australian Journal of Islamic Studies, 02 (01). pp. 49-57. ISSN 1834-6170

Ganikhodjaev, Nasir and Jamal Ibrahim, Daoud and Usmanova, Maksuma (2010) Linear and nonlinear models of heredity for blood groups and rhesus factor. Journal of Applied Sciences, 10 (16). pp. 1748-1754. ISSN 1812-5662 (O), 1812-5654 (P)

Jamal Ibrahim, Daoud and Alam, Md. Zahangir (2010) Statistical optimization of fermentation conditions for cellulase production from palm oil mill effluent. American Journal of Environmental Sciences, 6 (1). pp. 66-70. ISSN 1553-345X

Jamal Ibrahim, Daoud and Khamis, Imad (2010) Step-stress model using logistic regression model and its application in medicine. Far East Journal of Mathematical Sciences (FJMS), 38 (1). pp. 105-111. ISSN 0972-0871

Ganikhodjaev, Nasir and Jamal Ibrahim, Daoud and Usmanova, Makhsuma (2010) Stochastic models of heredity rhesus factor. Australian Journal of Basic and Applied Sciences, 4 (8). pp. 3306-3310. ISSN 1991-8178

Elfaki, Faiz Ahmed Mohamed and Daud, Isa and Noor Akma, Ibrahim and Jamal Ibrahim, Daoud and Usman, Mustofa and Lukman, Iing (2009) K-sample tests based on survival analysis with interval-censored data. International Journal of Science Engineering and Technology, 2 (1). pp. 19-25. ISSN 1985-3785

Book Chapter

Jamal Ibrahim, Daoud (2011) The derivatives. In: Calculus with single variable. IIUM Press, Kuala Lumpur, pp. 67-91. ISBN 9789674181956

This list was generated on Mon Feb 17 22:21:57 2020 +08.